# SDR AALA201805163005

- Difficulty date: May 12, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 17,702 hours, 7,139 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: WHE5308
- Part serial: B0788
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF AT 110 KTS, AND 137,682 LBS AFTER HEARING LOUD THUMP THEN VIBRATION ON THE LEFT SIDE OF AIRCRAFT. NO ABNORMAL ENGINE PARAMETERS NOTICED. TWO LEFT MAIN LANDING GEAR TIRES BLEW.   REPLACED THE NR 1 TIRE & WHEEL ASSY IAW AMM 32-45-11.    THE AIRCRAFT WAS GROUNDED.
